Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have night fall. Excessive masturbation. Worried about loss of strength

hi sir em 22 old boy from pak height 6 foot n weight 147 p sir i have a problem of night fall after every 3 or 4 day through bad dreams like em having sex wid someone n i got discharge i used to masturbate a lot, but now i left n used to go gym daily building up my physic i am worried this night fall may cause my strenght ..n stamina .what should i do plz tell me
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
This type of problems are common at this age and nothing to worry.
They do not have any bad effects in your stamina or on your body.
Remain busy in your work whole day.
Avoid to think much about sex or avoid seeing porn or sex videos.
Go for regular exercise.
Spare some time with your friends and playing sports in the evening.
Before going to sleep see some good entertaining tv sereals and have good reading.
Wear loose clothes at night.
Pray the god before going to sleep.
Ok and bye.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor